Side Effects od Centrum Silver



By Agnes from Florida USA on February 11, 2006
Category: Centrum Silver (Oral)


Hi
I have been taking Centrum Silver (oral) for about 6 weeks, I thought they would help purk me up as I been tierd a lot . I don't feel any better and I have noticed that my urine is a light green, is there anything in the pill that would make that happen? I take one pill a day.

Thank you for your help in addvance
Agnes



Centrum Silver Side Effects



Hi All,

I've been taking Centrum Silver for about 2 yrs. (Whole Tablet). Last year I started noticing slight contractions & pain in my left side (kidney). Pain & contractions got so bad I was losing sleep couldn't bend over or sleep on my right side. Went to my physician & found out I had developed a fluid filled cyst (harmless). I've been on the same medications for years with no problems. Started thinking that Centrumsilver was the newest medication that I started taking so I decided to experiment. I started taking only half a pill of Centrum & within a few days the pain & discomfort in my right side started to subside. Then I stopped taking Centrum completely & the pain & discomfort were gone. Hope the kidney cyst goes away too if Centrum was the cause. Will be going back to the doctor for a follow-up.



By E. Montoya from Everett, Washington on August 17, 2006 | Reply |


Centrum Side Effects



I was searching some web sites to find any side effects to taking Centrium Vitamins.  For the past 4-5 weeks I have been experiencing a very sharp pain in my back (above what I call the wing/shoulder area).  Sometimes the pain is sharp and piercing and last for a few hours.  Sometimes its just a dull ache that goes on for days..  I had a gall bladder scan because the doctor said it was my gallbladder.  But, everything was all right with it......only some small stones and a bit of gravel.

Last September I had 2 heart stents placed in one heart artery and another artery was just cleaned out.  I'm on some heart meds....but.....have not ever had a problem with them.  Recently I started taking Centrum chewable vitamins....and Omega 3 fish oil tablets.  I'm wondering if it's the Centrum thats causing my pain....as it caused yours.

Last week I didn't take either of them (centrum or omega 3) and I did not have the pain!!!  It was as if I never ever had it to begin with.....This week starting Monday I want back on the "2" pills in question.....and low and behold I have the PAIN BACK AGAIN!!!!

I went for back x-rays and a bone density test last week.....doctor thinks possible pinched nerve....but after reading your post...I'm starting to think it's the Centrum....

I will stop taking it....and see if I get the same results as you did....Hopefully, I will, as I am sooooo tired of being in pain and not being able to sleep at nite.....and constantly using a heating pad at home to ease some of the pain.

Thanks for your post.....it has given me some food for thought.

 

 

 



By Marie from United States/New Jersey on September 13, 2006 | Reply |


CVS Brand Centrum Silver



This very thing recently happened to me, too! I stopped taking them and the pain went away after about a week. I would really like to know what causes this problem. Are we simply allergic to the pills or what? I also took some vitamins for menopausal women from Avon with the same result. Is part of the problem possibly that the vitamins are so big? It almost feels like they're getting "stuck" somewhere!

By Sandra from Motown on January 18, 2007 | Reply |


SIDE EFFECTS OF CENTRUM



HI,

I STARTED TAKING CENTRUM 6 MONTHS AGO, I HAVE NOTICED RECENTLY THAT I HAVE SEVERE PAIN ON MY LEFT SIDE, AND A LOT OF JOINT PAIN, ESPECIALLY IN THE CALF OF MY LEGS FEELS LIKE THE BLOOD IS NO CIRCULATIING PROPERLY, WHEN I LAY DOWN I CAN'T SLEEP BECAUSE I AM IN SO MUCH PAIN, I STOPPED TAKING CENTRUM AND I HAVE NOTICED THAT THE PAIN IN DECREASING, IT'S THE ONLY MEDICATIONS THAT I WAS TAKING, COULD CENTRUM HAVE CAUSED ALL THESE PROBLEMS?



By GAIL from GOLDSBORO, NC on June 11, 2007 | Reply |


help please



i have a question i dont know if i may be pregnant ive missed almost two months on my period is it safe to take centrum?

By Mary on June 30, 2007 | Reply |


Mr.



I am 55 yrs old and bought Centrum Silver thinking I needed vitamin supplement. 2 weeks after taking, I started having severe pain on my legs and later on my right knee get swollen and in extreme pain. I could not walk without help. I consulted my doctor, got xray and blood test. It was diagnosed as athrities caused by aging. I look online and found out that there are two kinds of athrities, gout and pseudo gout. Gout is caused by high uric acid. Pseudo gout is caused by calcium buildup around the knee. I ruled out the gout having low uric acid test. Thinking pseudo gout is what I have, I might have gotten it from Centrum silver, which is the only recent medication I took. I experimented, as soon I  stop taking centrum, my swollen knee gradually healed back, and pain gradually disappear. I can walk again almost normally but I lost my ability to get up from kneeling position. Does anyone have similar experience?



By Manuel Lim from Daly City, California on December 18, 2008 | Reply |


Centrum Silver side effect.



I have the same experience as yours, I developed joint pain, right knee swelling and extreme pain from mere leg movement and walking, almost making my simple house mobility a big challenge. after 4 months of taking Centrum silver and stopping it, thinking it could be the cause, the pain and swelling just subside in a few days, and I was able to walk almost normally, I lost a lot of leg function, cannot kneel, cannot get up without help, and stiffness in legs muscles has remained. I was surprised this condition is not unique with me.

By Manuel Lim from Daly City Calidornia on December 25, 2008 | Reply |


distributor



on thanksgiving day 2000 i had a stroke from a car accident two months earlier.  on that day my muscles collasped in my neck,crimpted my artery to my brain,and shut off oxygen to my brain.  i instantly fell to the ground.  i loss hearing in my right ear,had upside down vision,a pounding in my head twenty four hours a day,no feeling on my right side of my body,couldnt swollow,taste,or controll body functions,constant chills.  i was in so much pain in my chest,that it would make me scream out words uncontrolled. the doctor told me after one look i would never gain controll over my body again,and he signed papers for me to get disability right then.  my wife found usana which is a all natural nutrital suppliment which is 96% useable by the body. it has guarenteed potiency. their is no caffine or efidren,which causes with draw, and is in the comparative guide to nutritional suppliments.   on you tube as the best in 30000 suppliments.  i have no problems except for my right ear. USANA to me is the greatest!  i have the proof, and i'm it. i'm sorry it is also the only suppliment in the PDR for doctors. you can call for more info at 661-496-6047. 



By lawrence edwards from bakersfield,ca on January 27, 2009 | Reply |


Pain in back and neck



I am so glad that I came across this information. I was told by my doctor to take Centrum Silver for women. I started it approximately 3 months ago and I ended up with terrible pain in my neck and lower back. I did not know what was causing the problem as my others meds have never caused any problems for me. I stopped taking the Centrum Silver and went back on them this past weekend. I am sitting here with pain again in my neck and back.
I am never going to take these pills again. Thanks to everyone for putting this information on here so that we have the answer that we need. The company should be aware of this problem as it certainly is painful to those of us suffering with it.

By Annette from Austin, Tx on May 18, 2015 | Reply |


Multivitamin over 50 Equate



I started taking Mutivitiam for 50 and over. I had severe pain in my neck, arm, down my leg, knee, calf of leg, to my middle finger, wrist all on my left side. Dull headache, fatigue. The next day I took another muti vitiam and serve pain was worse all most to the point I could not walk. Then the pain. Started spreading to my right middle and little finger. Stop taking and the pain is going away and Imore returning to normal.
I do have alot of reactions, allergic reaction to medicines.

By Marsha Dickerson from AR on May 02, 2017 | Reply |


SIDE EFFECTS OF CENTRUM ORANGE CHEWABLE VITAMINS



I am 52 Years old. I have been taking Centrum Orange flavor Chew-able vitamins for about 5 years. I take the chew-able version because I have a small esophagus caused by GERD. About a year ago I started having joint and back pain. Slowly over the past year the pain has gotten increasingly worse. My right side hip joint has had the most severe pain but other joints all over my body also had bad pain. I thought it was ridiculous for someone my age who is very active to be getting arthritis. I can't afford to go to the doctor because Obama care has made my insurance rates quadruple to over $500 a month and my deductible is now $7000.

About three days ago, on a hunch, I stopped taking the chew-able vitamins. Amazingly and very quickly the pain has subsided to ALMOST COMPLETELY GONE! In fact the only place I currently feel a small amount of pain is in my right hip joint. I'm done with Centrum vitamins!

By Eric Hoppe from Illinois, USA on May 09, 2017 | Reply |

Write a Reply